thunderstorm Posted January 27, 2009 Share Posted January 27, 2009 So, Im doing pretty well with my lamictal titration, and Im feeling better than I have in a long time - no Deadly Rash TM, the headaches are able to be controlled by Neurofen plus (ibuprofen and codeine) and the reflux/nausea is kept at bay with some heavy duty antacids (side note, my chemist told me that any of the chewable ones like mylanta/tums/quickeaze should be taken at least two hours before regular meds, as they can hinder absorption. Can anyone confirm/deny this?). The one I cant seem to get under control, though? The yawning! And they're not little, lady-like yawns, they're jaw-cracking, eye-watering, lion-esque yawns. It's kinda funny...except when I'm in the middle of a big meeting and the boss wants to know if his opinions are really that dull Fortunately it seems to settle down within 3-4 days of titrating up a dose, but as soon as I start a higher dose... YAAAAAAWN. I think I yawned for about 4 hours straight yesterday afternoon; boy, did I get some funny looks on the train! So yeah, what with all the horrible side effects we get to deal with whilst taking care of our brains, I thought I'd post about one that actually makes me giggle, in the hopes of giving other people a bit of a laugh too Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.